# SDR AALA201902069006

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 18,470 hours, 3,832 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. 1R DOOR SLIDE DEPLOYED WHEN DOOR OPENED WITH SLIDE ARM LIGHT OUT AND ARMING LEVER UP AND SHOWING  DISARMED. REPLACED R1 DOOR SLIDE  ASSEMBLY PER MCM 25-94-01. REPLACED DOOR DAMPER DIAPHRAGM PER AMM 52-10-00. DOOR AND SLIDE OPERATION CHECKS NORMAL AS PER SIC 25-94-01. OK FOR SERVICE.
